Volume 16, issue 3 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The homotopy types of $\mathrm{PU}(3)$– and $\mathrm{PSp}(2)$–gauge groups

Sho Hasui, Daisuke Kishimoto, Akira Kono and Takashi Sato

Algebraic & Geometric Topology 16 (2016) 1813–1825
Abstract

Let G be a compact connected simple Lie group. Any principal G–bundle over S4 is classified by an integer k π3(G), and we denote the corresponding gauge group by Gk(G). We prove that Gk(PU(3)) G(PU(3)) if and only if (24,k) = (24,), and Gk(PSp(2)) (p)G(PSp(2)) for any prime p if and only if (40,k) = (40,), where (m,n) is the gcd of integers m,n.

Keywords
gauge group, Samelson product
Mathematical Subject Classification 2010
Primary: 55P35
Secondary: 55Q15
References
Publication
Received: 23 June 2015
Revised: 29 September 2015
Accepted: 11 December 2015
Published: 1 July 2016
Authors
Sho Hasui
Department of Mathematics
Kyoto University
Kyoto 606-8502
Japan
Daisuke Kishimoto
Department of Mathematics
Kyoto University
Kyoto 606-8502
Japan
Akira Kono
Department of Mathematical Science, Faculty of Science and Engineering
Doshisha University
Kyoto 610-0394
Japan
Takashi Sato
Department of Mathematics
Kyoto University
Kyoto 606-8502
Japan